# SDR DXTA2011120604815

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 9,066 hours, 5,382 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: MP50G4
- Part serial: 408A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,199 hours, 1,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER EICAS MESSAGE CAME ON WHEN FLAPS SELECTED UP AFTER TAKE OFF.  FLAPS VISUALLY APPEARED UP. CHECKLIST ITEMS COMPLETED.  NO CHANGE.  PERFORMED A STUCK FLAP LANDING.  UNABLE TO REACH ERROR CODES IN AFT AVIONICS BAY.  R & R POWER DRIVE UNIT WITH O/H UNIT IAW MM 27-52-00.  OPS CHECK WAS GOOD.
